Maxigesic Cold And Flu Sinus And Pain Relief Kit Nasal

Maxigesic®
Cold & Flu | Sinus & Pain Kit

Relieves pain, fever and cold & flu symptoms

Maxigesic® Cold & Flu, Sinus & Pain Kit combines the benefits of Maxigesic® Tablets, providing relief from pain and fever through the combination of paracetamol and ibuprofen, with Maxiclear® Nasal Spray which provides relief of nasal congestion due to colds, influenza, sinusitis, and allergic rhinitis.

Maxigesic New Zealand

Smarter pain relief

Maxigesic® combines the power of paracetamol and ibuprofen in a unique double-action formulation for fast effective pain relief.

Maxigesic 12 Pack Smarter Pain Relief Left
Maxiclear Nasal Spray

Breathe free & clear

Maxiclear® Nasal Spray is for the temporary relief of nasal and sinus congestion due to colds, influenza, sinusitis and allergic rhinitis.

Maxiclear Nasal Spray Vertical Front
Back Pain ReliefRelief Tooth AchePeriod PainSinus ReliefRelief HeadachesSore ThroatStomach AcheRelief From Temperature Cold Flu Symptoms

For the temporary relief of:

Maxigesic®:

  • Fever

    Sinus pain

    Aches and pain from colds and flu

  • Sore throat

    Headache

    Migraine headache

    Tension headache

  • Backache

    Muscular pain

    Period pain

    Rheumatic pain

  • Arthritis

    Tennis elbow

    Toothache

    Dental procedures

Maxiclear® Nasal Spray:

  • Cold & flu

    Allergies

  • Sinusitis

    Sinus pain

  • Contains Xylometazoline

Before And After Maxigesic Pain Relief Female Sore Abdomen Then Smiling

Maxigesic®:

Indications: For temporary relief of pain, including pain where inflammation is present. For reduction of fever.

Caution

Unless a doctor has told you to, do not take Maxigesic®:

If you have asthma

If you are aged 65 or over

With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or with medicines you are taking regularly.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Warnings

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed.

Do not give to children under 12 years of age.

Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.

Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor.

Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if you are pregnant or trying to become pregnant.

Do not use if you have a stomach ulcer.

Do not use if you have impaired kidney function.

Do not use if you have heart failure.

Do not use if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately. Also contains lactose.

Directions for use

Adults and children over 12 years: Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours.

Store below 30 °C.

Maxiclear® Nasal Spray:

Use: For temporary relief of nasal and sinus congestion due to colds, influenza, sinusitis and allergic rhinitis.

Warnings:

Do not use in children under 12 years of age.

Do not use for more than three days at a time unless advised by a doctor or pharmacist.

If congestion persists, consult your doctor or pharmacist.

Frequent or prolonged use may cause nasal congestion to recur or worsen.

Discard one month after opening.

Contains benzalkonium chloride as preservative.

Directions for use

The pump should be primed prior to first use or if it has not been used for 7 days or longer.

Age: Adults and children 12 years and over.

How much: 1 spray into each nostril.

How often: Every 8–10 hours. Do not exceed 3 sprays into each nostril in 24 hours.

Do not exceed maximum daily dose.